# SDR SWAA2021102531899

- Difficulty date: October 20, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-800
- Aircraft serial: 64248
- Aircraft time: 11,610 hours, 5,439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H F/A FLASHLIGHT INOP. ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) /
